On the interaction between closure operations and choice functions with applications to relational databases

Demetrovics, János and Hencsey, G. and Libkin, L. and Muchnik, I. (1992) On the interaction between closure operations and choice functions with applications to relational databases. ACTA CYBERNETICA, 10 (3). pp. 129-139.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/22

Update Item Update Item